# SDR SWAA2021051247664

- Difficulty date: February 8, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD AFT FLAP TRAILING EDGE DELAMINATED ON INBD END AT PREVIOUS REPAIRE / REMOVED AND REPLACED LH AFT O/B FLAP REF AMM 27-51-22 AND 27-51-28 SEE CARD FOR SIGN OFFS POS L/H TAG 769780 PN OFF 113A3700-7 PN ON 113A3700-23 SN OFF 00525 SN ON 002262
